Lévêque, B., and de Werra, D. (2009)

Graph transformations preserving the stability number, Electronic Notes in Discrete Mathematics 35(1):3-8.

We analyse the relations between several graph transformations that were introduced to be used in procedures determining the stability number of a graph. We show that all these transformations can be decomposed into a sequence of edge deletions and twin deletions. We also show how some of these transformations are related to the notion of even pair introduced to color some classes of perfect graphs. Then, some properties of edge deletion and twin deletion are given and a conjecture is formulated about the class of graphs for which these transformations can be used to determine the stability number.

doi:10.1016/j.endm.2009.11.002 (click here for the full paper)